| Model Number |
00897 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
Event or Problem Description
During a procedure, the physician was using the guidewire when they noticed there was a fracture of the distal tip under fluoroscopy and removed the wire with no patient injury.The procedure was completed with no incident.